# SDR C2XA99IA227

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53971402260
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CORROSION ON WEB AT FRAME 27A BETWEEN LBL 16 AND RBL 16.  REPAIRED IAW SRM 53-91-43.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
